# SDR DALA2020081312771

- Difficulty date: July 31, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,158 hours, 38,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERNAL LIGHTS AT THE R2 DOOR WERE INOPERATIVE.  REPLACED THE BATTERY.
